# SDR AALA20041213

- Difficulty date: December 10, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT DOOR 1L INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT DOOR 1L.  SYSTEM GROUND CHECKED NORMAL OPERATION.
